Suggest Ways To Manage The Side Effects Of Norco, Levofloxacin And Oxycodone
I got sick to my Stomack and felt very sick! Am now on Lyric 25 mg, didn't feel well taking 50mg.
I'm illergic to Codine, Morhine, Prednesone, and Tromadal!
Needs little more details for the symptoms
Hi! Welcome to health care magic! Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all, it is sad to know what you had gone through.
Based on the history you have shared, it is still unclear that for what reasons were you using such potent analgesics and what kind of problem are you facing now.
If it's about stomach, and cramps or altered bowel habbits, that you have experienced then these can be caused by morphine derived analgesics as well.
If it's acidity or burping or burning sensations, it can due to prednisone and other pain killers belonging to NSAIDS category. In that case you will need antacids like omeperazole or pantoprazole before meals and motility agents like domperidone.
Amoxicillin in your drug list can on the other hand cause loose motions and nausea and if it's troubling you, you need to stop it and discuss with the prescribing physician to chose alternate.
Lyrica is usually safe and apart from sedation and drowsiness or numbness or dizziness the other gastric side effects are very rare. Kindly share the details if any, in case you couldn't find the answer sufficient.
Wishing you a speedy recovery. If you have any more questions, feel free to ask. Regards.